# SDR 180041

- Difficulty date: June 25, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N171CJ
- Make and model: Beech 1900D
- Aircraft serial: UE71
- Aircraft time: 18,779 hours, 29,026 cycles
- Engine: Pwa PT6A6
- System (JASC): 2612 · Fire Detection
- Part: Clamp
- Condition: Broken
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CAPT REPORTED LT T HANDLE ILLUMINATED, SECURED ENGINE, BLEW FIRE BOTTLE, T HANDLE STILL ILLUMINATED, CONDUCTED A HIGH SPEED DECENT, T HANDLE EXTINGUISHED AIRCRAFT DIVERTED.  FOUND BROKEN FIRE LOOP CLAMP BELOW EXHAUST STACK, REPOSITIONED CLAMP, OPS CHECKED GOOD, REMOVED AND REPLACED BROKEN CLAMP AND FIRE BOTTLE IAW MM26-20-01 OP CHECKED GOOD.
